# SDR QXEA200700912

- Difficulty date: June 6, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 14,941 hours, 15,031 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Damaged
- Location: Prop Deice Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2474: PROP DEICE CAUTION LIGHT ILLUMINATED IN FLIGHT ON NR 1 SIDE.  RESET ONE TIME PER EA CHECKLIST.  CAUTION LIGHT ILLUMINATED AGAIN.  MAINTENANCE REMOVED AND REPLACED LT PROP NR 5 BLADE PROP DEICE WIRE HARNESS IAW Q400 AMM 61-00-06-000-805 AND 61-10-06-400-805.  OPS CHECK GOOD IAW Q400 AMM 36-61-00-720-802.  AIRCRAFT RETURNED TO SERVICE.
